# SDR AALA201902019022

- Difficulty date: January 23, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 95,755 hours, 15,493 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensor
- Part number: SEN5067
- Condition: Malfunctioned
- Location: Engine Cit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS, WHEN ADVANCING POWER FROM FLIGHT IDLE TO POWER, OCCURRED THREE TIMES. THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE RIGHT ENGINE,  ENGINE CONTROL IAW SIC 73-94-02 AND CIT SENSOR IAW AMM 73-21-02.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
